We construct explicit global symplectic coordinates for the Calabi's inhomogeneous Kähler-Einstein metric on tubular domains.

Calabiʼs inhomogeneous Einstein manifold is globally symplectomorphic to R^2n / Loi, Andrea; Zedda, Michela. - In: DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS. - ISSN 0926-2245. - 30(2012), pp. 145-147. [10.1016/j.difgeo.2012.03.001]

Calabiʼs inhomogeneous Einstein manifold is globally symplectomorphic to R^2n

ZEDDA, MICHELA
2012

Abstract

We construct explicit global symplectic coordinates for the Calabi's inhomogeneous Kähler-Einstein metric on tubular domains.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2838530
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact